# SDR EIAA20090057

- Difficulty date: May 11, 2009
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 1,005,748 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

DURING HIGH POWER SETTING (1.45 AND ABOVE) A SWEET SMELL OF OIL ENTERS AIRCRAFT.  SIGNS OF OIL LEAK AT NR 1 PACK ACM AND DUCTING, DEACTIVATED NR 1 PACK, DEFERRED AS PER DDPG 21-1-2A.  TRANSFERRED TO DMI 008, AS PER MEL 21-1-2C, CAT D, DUE DATE 9-8-9, INSTALLED PLACARD.
